[Ask a Girl] Depo provera - Side Effects

Discussion in 'Ask a Guy/Girl' started by Untamed, Nov 10, 2010.

  1. Untamed

    Verified Gold Member

    Joined:
    Nov 2, 2010
    Messages:
    2,168
    Likes Received:
    331
    Gender:
    Female
    Location:
    New Zealand
    I have been experiencing major mood swings, depression and great amounts of hair loss.

    The hair loss is really getting to me.. I have lost nearly half of my hair and it's still falling out. I have read that this is a side effect of the Depo but it's just really annoying because the depo is so convenient!

    I am going to have to change over to the pill to hopefully stop this I don't want to be bald at 30.

    Anybody here have similar problems with the Depo shot?
     
  2. HardRocker

    Gold Member

    Joined:
    Sep 24, 2006
    Messages:
    5,719
    Likes Received:
    16
    Gender:
    Male
    I've had hair loss due to illness, stress and meds, but it always came back. Worried the shit out of me at the time. I was afraid I was going to look like cancer-boy, but it didn't happen.
     
  3. Hot Wheels

    Gold Member

    Joined:
    Sep 12, 2006
    Messages:
    3,415
    Likes Received:
    37
    Gender:
    Male
    Location:
    Sydney,Australia
    See doctor ASAP and see my PM.
     
  4. Untamed

    Verified Gold Member

    Joined:
    Nov 2, 2010
    Messages:
    2,168
    Likes Received:
    331
    Gender:
    Female
    Location:
    New Zealand
    Thankyou for that HW I had never really sought out other options I had. I will try to see a doctor this week

    Thank you too HR so there is still hope for me YAY!